I have been taking 150mg of Trazodone at night for a week now, the good news is my head / mental health seems to be a lot better, I feel less anxious and depressed.
BUT I am suffering with aching joints, particularly my knees and back, find it difficult to physically get out of bed because I ache and feel so 'heavy', to the point I am close to calling my wife to help me out of bed.
I have found a number of discussions and acknowledgments of the problem of joint ache whilst taking Trazodone, but no one seems to be talking about what they or the doctor did about it. I would be reluctant to stop taking Trazodone because I feel so much better mentally. Anyone else got any experience of how they dealt with the pain?
14th January 2013
Search for related blog posts using the search function or 'Categories' or 'Archives' sections below.
Some posts have a 'read more' link which will open the full post.